# SDR SWAA2018051021841

- Difficulty date: April 7, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370021
- Part serial: 001745
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP UPPER SURFACE DELAMINATED.  R&R AFT FLAP IAW AMM.
